# SDR ASAA0580350

- Difficulty date: June 21, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND INTERCOSTAL CORRODED.  REPLACED INTERCOSTAL.  (M)
